Journal article icon

Journal article

The facial and inner ideal structure of a real JBW*-triple

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
MATHEMATISCHE NACHRICHTEN
Volume:
222
Issue:
1
Pages:
159-184
Publication date:
2001-01-01
DOI:
EISSN:
1522-2616
ISSN:
0025-584X
URN:
uuid:8af0cb02-f807-4a3c-8e4d-df726c344a93
Source identifiers:
30255
Local pid:
pubs:30255

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP